Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

ON DISTRIBUTIONS OF ORDER STATISTICS FROM NONIDENTICAL DISCRETE VARIABLES

Keywords

Order statistics, discrete random variable, probability function, distribution function, permanent.

Description

In this study, the distributions of X_r:n order statistic of innid discrete random variables are obtained.
In addition, the distributions are also expressed in the form of an integral. Then, the results related to pf and df
of minimum and maximum order statistics of innid discrete random variables are given.

Date

2011-04-27

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 7. No. 2, July 2011



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810